MathSciNet Relay Station
MathSciNet bibliographic data
MR1275814 60J60 (60J65)
Löbus, Jörg-Uwe Constructions and generators of one-dimensional quasidiffusions with applications to self-affine diffusions and Brownian motion on the Cantor set. Stochastics Stochastics Rep. 42 (1993), no. 2, 93–114.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement